# SDR AALA202504090617

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N347TT
- Make and model: Boeing 737-8
- Aircraft serial: 44489
- Aircraft time: 3,012 hours, 1,164 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Door Latch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS DIFFICULT TO OPEN WITH DOOR LOCK DISABLED. FOUND 1 SCREW ON DOOR LATCH TO BE LOOSE RESECURED. PER AMM 52-51-02.
